# SDR USAA2013061200020

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 27,227 hours, 9,784 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 892480
- Condition: Leaking
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER FIRE EXTINGUISHER LEAKING.  REPLACED WATER FIRE EXTINGUISHER.
